My period was two weeks late while on Prednisone, and my next period, (when I went off pred) was about five days early. Both my Hematologist and the Pharmacist said that irregularities are a common side effect.
And yes, it is remarkable how much it changes your body
Phew...I'm so glad to hear that you all are having/ had the same thing happen with your periods. I just came off of the steroids 4 weeks ago, and I haven't had a period since March, and it lasted 7 days while I was in the hospital. I've been worried that it won't come back, but I'm glad to hear it will, eventually. I'll just enjoy not having it for now.
Daniela. - I'm happy to say that I am off the steroids now - have been for about a month or so now. it's been great.
And my period finally came back. I never thought I'd be happy to have a period, but it's just another sign of normalcy, so it was like the return of an old friend. It was a little heavier, but nothing crazy or noteable.
Hi Ladies, I was just wondering if u ever hade problems with your periods with ITp i have been having problems with it having them when i souldnt and i been on the pills since i was 13 and i am 30 now and dont know what tod anymore, please help.
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 E-mail: email@example.com